# SDR 2010FA0001043

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: N8461T
- Make and model: Piper PA-28-161
- Aircraft serial: 288216057
- Aircraft time: 11,767 hours
- Engine: Lyc O320D3G
- Engine time: 4 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: LW1598670
- Part serial: 75052711
- Condition: Inoperative
- Location: Engine
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED FACTORY O/H ENGINE WITH AN O/H CARBURETOR ON 8-9-2010. AFTER ONLY 4 HOURS OF FLIGHT TIME, INSTRUCTORS NOTIFIED ME THAT THE ENGINE HAD A VERY NOTICEABLE STUMBLE, POWER LOSS WHEN POWER IS REDUCED FROM FULL THROTTLE BACK TO CRUISE RPM.  ALSO BECAME HARD TO ACHEIVE PROPER LEANING AT ANY RPM.  CARBURETOR WAS REPLACED BY MFG WITH ANOTHER O/H UNIT.
